MathSciNet Relay Station
MathSciNet bibliographic data
MR913693 11F41 (11G18 14K22)
Karel, Martin L. Special values of Hilbert modular functions. Rev. Mat. Iberoamericana 2 (1986), no. 4, 367–380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 08:04:41 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=63ec7723607991872246462ea4ea9ef5; path=/; expires=Tue, 10-Jun-2031 08:04:41 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=82 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5e7 Wkr6bQ2DR3-;Ʋk+ih@"-=Eћ$]P,홶EKo/zgGǐL7=֑=xrpVzqT.ynFlcҭ\2V386J84A Zmo&ℍΞBO|)i#q1}SQL\1#ZCh_#RJ\R;3{;[#m 7{9M8j{s8vfv+v;'SLWݬ`0M;d DL1ѼCB4tV[ fLeH)mx@x[6:˨MM%hŒYLi##bLz>pJPg⮻pcdm#X vi܈hYQJHw?w w i5W սQ1 ®/Om8p|7Z;N?8v— |89T5Z2>UPB M) =P-~U2\$a9 h0zC]S?ɧL·9 T );Gr]1]N!EFʜgޓW _B\CH;qYvM(ZHɏ,f3x! b! 5~< C~8O\nή-@ ǨQRyrҧ?G>R߸U5st'd6u_7CUjХͯ;O U5߷ww Eҹ/ X4 uT2`b2A{kI?VŚf [=q8t ΰ9DۆHsNG&788|s|2 2~*ehN7opަ*@!ZV-AL& PO*%bUWg0@iXšV[-P><9tFZeXAY°U8m oHyGZv%c\L*`>\K*L Vstv~,eXVC>_4x a Wɟ3 0